# SDR MASA2014072402266

- Difficulty date: July 24, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N518MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10259
- Aircraft time: 20,425 hours, 14,446 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Brake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 BRAKE TEMP ZERO AND PULLS LEFT.  INSPECTED AND FOUND NR 3 QUICK DISCONNECT DISCONNECTED, SECURED. OPS GOOD
